# SDR 2003UALA00868

- Difficulty date: November 17, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 43,609 hours, 12,895 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL WITH RIGHT ENGINE GENERATOR PROBLEM. RIGHT INTEGRATED DRIVE GENERATOR (IDG) FAILURE. REPLACED RIGHT IDG.  NORMAL WEAR, FOUND ONE BAD DIODE.
